# SDR 2008UALA02984

- Difficulty date: May 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,158 hours, 4,047 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: B556902
- Part serial: 0299
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET BLEED AIR FROM APU.  STATUS MSG'S APU & APU BLEED AIR WITH MAINT MSG'S 49-10990 INLET GUIDE VANE ACTUATOR DOES NOT FOLLOW COMMAND AND 49-10980 INLET GUIDE VANE ACTUATOR LVDT CIRCUIT FAILED. SFOLM REPLACED THE INLET GUIDE VANE ACTUATOR.  THE APU OPS CHECKED OK.  NO ADDITIONAL SHOP INFORMATION IS AVAILABLE.
